Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joga

2 Months Post Accutane and Flushing Like Crazy

I finished my course back in March and while my face often flushed in the beginning of the course it came to a firm end for the last few months. The past couple weeks or so my face has began to flush all the time...It goes away after a while but its terrible when it flushes. What could this be from?? Ive heard of post tane flushing but could it just be from the heat and sun or some other cause?

Share this post


Link to post
Share on other sites

http://www.acne.org/messageboard/Post-Accutane-

Minocycline-t193804.html

Maybe it is from the sun, is that the only time you notice it???? Do you wear sunscreen? Are you using any topicals or anything elese since your course has ended?

May just need to time to let your skin heal, if it doesn't get better in the next 6 months and flushing is your only problem since accutane then see the doctor.

good luck

Share this post


Link to post
Share on other sites

No...Ive noticed its been flushing at times when id flush badly during my course...like after a shower, and during exercise.

Share this post


Link to post
Share on other sites

Then read the thread I posted. There are suggestions, and like I said your early in the flushing game so maybe try and give it time.

good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×